# SDR 9806761155

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

WHILE CLIMBING THRU 9500 FEET, THE NR 1 ENGINE COMPRESSOR STALLED.  THE ENGINE WAS SHUT DOWN PER COM AND THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE PER MAINTENANCE AND TAFI MANUALS INCLUDING A BORESCOPE WITH NO TROUBLE FOUND.
